Results 1 to 7 of 7
Just quit perks need some advice
  1. #1
    slav123 is offline New Member
    Join Date
    Oct 2007
    Posts
    5

    Default Just quit perks need some advice

    I was taking 3 10/325 perks for 5 1/2 years I finally decided to quit I got suboxones from a friend 8mg I took a half thrugh a 4 day period I have been off the subs for 3 days now and I just feel alil anxious and some what depressed. My question is am I not feeling much of the horrifying withdrawal symptoms cause the sub is still un my system or is the worsst still to come please. I know for sure im not going back to perks. I had some left as security but im getting rid of them today cause I finally feel secure.

  2. #2
    yezdegerd is offline Senior Member
    Join Date
    Jul 2010
    Posts
    867

    Default

    Quote Originally Posted by slav123 View Post
    I was taking 3 10/325 perks for 5 1/2 years I finally decided to quit I got suboxones from a friend 8mg I took a half thrugh a 4 day period I have been off the subs for 3 days now and I just feel alil anxious and some what depressed. My question is am I not feeling much of the horrifying withdrawal symptoms cause the sub is still un my system or is the worsst still to come please. I know for sure im not going back to perks. I had some left as security but im getting rid of them today cause I finally feel secure.
    So you took 3 percs a day or at a time? And you took 4mg total of sub over a 4 day period? If that's all you've taken the physical part of the WD shouldn't be to rough, however the depression and anxiety are part of the detox process. When someone tells you 3-5 days of withdrawals that's generally aches and pains. You can go through the mental part of it for quite some time. You just have to keep pushing forward, being positive and stay active. If the cravings get to bad you might want to look into NA or therapy, or both. The aftercare is the most important part, even for people who don't think they have a problem, or if they are like me and think you can do it without it, until the day you can't take anymore and relapse and do it all over again. Best of luck to you, stay strong and stay positive!

  3. #3
    slav123 is offline New Member
    Join Date
    Oct 2007
    Posts
    5

    Default

    I was taking 3 through out the day for 5 years. Are the subs still in my system after 3 of not taking anything thats y I dont feel any hardcore qithdrawal symptoms? Also when will I be able to sleep normally?

  4. #4
    slav123 is offline New Member
    Join Date
    Oct 2007
    Posts
    5

    Default

    I broke it in to pieces over 4 days in total I took half of a 8mg sub

  5. #5
    Normankay is offline Member
    Join Date
    Jul 2007
    Posts
    126

    Default

    You really weren't on that high of a dose of percs to have a huge amount of withdrawal symptoms. Yet withdrawals are withdrawals no matter how you look at them or not and are really lucky that you decided not to use a whole bunch more for that matter. If you are really done and can sleep without any form of Opiate/Opioid/Aganoist/whatever it may be you are lucky. One of the hardest part for me with withdrawals is the not sleeping part. I can take whatever else withdrawals have to throw at me, I just can't take the not sleeping part.

    Depression is a part of any withdrawal period. Opiates release seretonin. That is the main thing that they do. They aren't so much a pain reliever as a seretonin releaser. Seretonin is the chemical that the brain releases to make you feel happy, so when yuo decide to quit opiates slight to sever depression is going to kick in for a while. However with a little time it will subside and your brain chemistry will return back to normal.

    I say just stick with it and in no time you will be feeling better. The hardest part will be not using the opiates again to make you feel better.

  6. #6
    slav123 is offline New Member
    Join Date
    Oct 2007
    Posts
    5

    Default

    THanks for the response. Yes that is tough. Some times I need other stuff to sleep but last night I was able to sleep with no help. My stomach problems are gone. How long till I will be happy time wise?

  7. #7
    yezdegerd is offline Senior Member
    Join Date
    Jul 2010
    Posts
    867

    Default

    Don't take anymore subs. Your perc dose was low compared to most but 5 years is a long time. The physical part should be past but the mental part is going to linger. There really is no time frame, everyone is different. A therapist would tell you they can't really diagnose someone properly until 120 days after detox. I'm not saying it takes 120 days, it could be less and it could be more. I've gone 120 days depressed before, but I also wasn't doing anything to make it better. Try working on being active and living healthy. Stay positive and if you find yourself down remind yourself that it is the pills. Most people will have outbursts of tears for no reason whatsoever. That's normal. When it would happen to me I thought I was just severely depressed and opiates were the only cure. Stay focused my friend, there is a road that leads out to a better place

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22